MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIA FIXED CEMENTED LEFT SIZE G STEM EXTENSION USE REQUIRED; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIA FIXED CEMENTED LEFT SIZE G STEM EXTENSION USE REQUIRED; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had left knee pain and crepitation consistent with arthrofibrosis approximately sixteen months post-implantation.The patient was scheduled for an arthroscopy and debridement but it is unknown if it has occurred.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-00542, 0002648920-2022-00039, 0001822565-2022-00543, 0001822565-2022-00545, and 0001822565-2022-00546.Medical devices: femur cemented standard left size 11: catalog#: 42504607001, lot#: 64655857; all poly patella cemented 35 mm diameter: catalog#: 42540000035, lot#: 64775286; stem extension tapered cemented 14 mm diameter +75 mm length: catalog#: 42560007514, lot#: 64777413; articular surface fixed bearing constrained condylar knee (cck) left 10 mm height: catalog#: 42512801010, lot#: 64298185; stem extension tapered cemented 14 mm diameter +75 mm length: catalog#: 42560007514, lot#: 64769921.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
It was reported that patient had left knee pain and crepitation consistent with arthrofibrosis approximately sixteen months post-implantation.The patient underwent an arthroscopy and debridement and no further issues have been reported.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.It was reported a patient had a total knee arthroplasty.Subsequently, approximately 16 months later, underwent an arthroscopy and debridement due to pain and crepitation, consistent with arthrofibrosis.An arthroscopy with debridement is used to treat and resolve arthrofibrosis (scar tissue).This procedure is performed to reduce chronic pain from arthrofibrosis.There are no allegations of device failure or surgical complications and the device remains implanted without complications.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIA FIXED CEMENTED LEFT SIZE G STEM EXTENSION USE REQUIRED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13567589
Report Number0001822565-2022-00544
Device Sequence Number17125388
Product Code JWH
UDI-Device Identifier00889024562813
UDI-Public(01)00889024562813(17)291130(10)64573173
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42542007901
Device Lot Number64573173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer02/23/2022
06/02/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date03/23/2022
06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight86 KG